# SDR AALA202504294493

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 67,248 hours, 28,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ODOR IN FLIGHT DECK STARTED WHILE CLIMBING THROUGH 8000 FEET SMELL CONTINUE THRU LANDING. BURNING IN EYES. HAZE WAS NOTED IN COCKPIT.  FLIGHT RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT. MAITNENANCE COULD NOT REPRODUCE ODOR.
